Characterizing weak compatibility in terms of weighted quartets

Grünewald, Stefan, Huber, Katharina T., Moulton, Vincent, Semple, Charles and Spillner, Andreas (2009) Characterizing weak compatibility in terms of weighted quartets. Advances in Applied Mathematics, 42 (3). pp. 329-341. ISSN 0196-8858

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:42
Last Modified: 27 Sep 2020 23:29
URI: https://ueaeprints.uea.ac.uk/id/eprint/3771
DOI: 10.1016/j.aam.2008.07.002

Actions (login required)

View Item View Item